To assist you in the care of your patients, we would like to alert you to the recall of three lots of Mylan N.V. , opens new window on Jan. 8, 2020.1 We recommend you review your medical records and contact all patients for whom you have prescribed nizatidine to warn them of the recall. We have listed alternative options below.
Mylan voluntarily recalled three lots of nizatidine capsules (including 150 mg and 300 mg strengths). This recall was initiated because of potential contamination with N-Nitrosodimethylamine (NDMA) above levels established to be safe by the U.S. Food and Drug Administration (FDA). NDMA is classified as a probable human carcinogen by the International Agency for Research on Cancer (IARC). NDMA is a known environmental contaminant found in water and foods—including meats, dairy products and vegetables. To date, Mylan has not received any reports of adverse events related to use of the product as part of this recall.
This drug is an oral product used for the short-term treatment of active duodenal ulcers and benign gastric ulcers, as maintenance therapy for duodenal ulcer patients for up to one year, and for up to 12 weeks for the treatment of endoscopically diagnosed esophagitis and associated heartburn due to gastroesophageal reflux disease (GERD).
To stay up to date on the latest nizatidine recall information, monitor the , opens new window.